MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARCADIS ORBIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH- AT ARCADIS ORBIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143407
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis orbic gen 2 system.During an interventional procedure, the user reported that the c-arm failed several times causing a delay in procedure.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be an operator error.The evaluation of the log files showed that the operator of the system very often used the sleep mode (hibernation mode) of the system, but without completely shutting down the system (rebooting), as required in the user manual.The previously mentioned hibernation mode is a special mode that allows the user to use the system again extremely quickly for urgent operations (e.G., emergency cases) without having to shut it down completely first.However, this mode cannot be used permanently, as it is also described accordingly in the user manual.The basic function is as follows: after the 10th hibernation mode via the off key, a dialog window opens, via which you can select the hibernation mode or the complete shutdown of the system.After the 15th hibernation mode via the off key, a complete shutdown is automatically performed with a corresponding notification to the user.This is a specified and described function.Although this can't be verified retrospectively, system experts agree that acting against the user manual, i.E., not shutting down the system completely, led to the working memory overfilling and ultimately caused the problem described in the complaint.This thesis is also supported by the fact that the error has not been reported since the customer agreed to the procedure described in the user manual and has since then completely switched off the system in the evening.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error that would lead to a corrective action of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS ORBIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12459213
Report Number3004977335-2021-95567
Device Sequence Number3935621
Product Code OXO
UDI-Device Identifier04056869009025
UDI-Public04056869009025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown